# SDR 07FDEA02487

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO DOOR LOWER EDGE SEAL DEPRESSOR I/B SURFACE IS GOUGED IN 2 PLACES 26" AND 33" FROM AFT END OF DOOR.  REPLACED SEAL DEPRESSOR IAW SRM 52-30-1.
